# SDR YENA201705160380

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 45,312 hours, 15,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018003
- Part serial: 6048
- Condition: Odor
- Location: Ozone
- Part time: 42,368 hours, 14,781 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR WHILE PASSING THROUGH 7500 - 5000FT DURING DESCENT.  ODOR SEEMED STRONGEST IN THE COCKPIT NR 1 ENGINE CHANGE ACCOMPLISHED IAW W/O 847556.  R & R THE OZONE FILTERS 1 & 2. NO LEAKS NOTED IAW MM 21-51-41.  ACCOMPLISHED A PACK BURNOUT IAW MM 21-00-00-615-001.  ACFT OK FOR SERVICE.
